Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: N.V. Krylov
Title: Introduction to the theory of diffusion processes
Additional book information: Transl. Math. Monographs, vol. 142, Amer. Math. Soc., Providence, RI, 1995, xi + 271 pp., ISBN 0-8218-4600-0, $95.00

References [Enhancements On Off] (What's this?)

  • 1. L. Bachelier, Théorie de la spéculation, Ann. Sci. École Norm. Sup. 17 (1900), 21-86.
  • 2. R. Brown, A Brief Account of Microscopical Observations Made in the Months of June, July, and August, 1827, on the Particles Contained in the Pollen of Plants; and on the General Existence of Active Molecules in Organic and Inorganic Bodies, Philosophical Magazine N. S. 4 (1928), 161-173.
  • 3. J. Crank, The mathematics of diffusion, Oxford, at the Clarendon Press, 1956. MR 0082827
  • 4. Albert Einstein, Investigations on the theory of the Brownian movement, Dover Publications, Inc., New York, 1956. Edited with notes by R. Fürth; Translated by A. D. Cowper. MR 0077443
  • 5. Nobuyuki Ikeda and Shinzo Watanabe, Stochastic differential equations and diffusion processes, 2nd ed., North-Holland Mathematical Library, vol. 24, North-Holland Publishing Co., Amsterdam; Kodansha, Ltd., Tokyo, 1989. MR 1011252
  • 6. M. Kac, On some connections between probability theory and differential and integral equations, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, 1950, University of California Press, Berkeley and Los Angeles, 1951, pp. 189–215. MR 0045333
  • 7. N. V. Krylov, Controlled diffusion processes, Applications of Mathematics, vol. 14, Springer-Verlag, New York-Berlin, 1980. Translated from the Russian by A. B. Aries. MR 601776
  • 8. Kiyosi Itō, Selected papers, Springer-Verlag, New York, 1987. Edited and with an introduction by S. R. S. Varadhan and Daniel W. Stroock. MR 868862
  • 9. N. Wiener, Differential Space, J. Math. Phys. 2 (1923), 131-174.

Review Information:

Reviewer: Jin Ma
Affiliation: Purdue University
Email: majin@math.purdue.edu
Journal: Bull. Amer. Math. Soc. 34 (1997), 49-53
DOI: https://doi.org/10.1090/S0273-0979-97-00697-6
Review copyright: © Copyright 1997 American Mathematical Society